# SDR ASOA2015013012123

- Difficulty date: January 10, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 15,380 hours, 10,010 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 661-693
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 SEAT TRACK SEGMENT FROM FS 661+32 TO 693 IS CORRODED AND OUT OF LIMITS.  REMOVED SEAT TRACK AT LBL9 FS 661+32 TO 693 IAW AMM 53-00-49-000-801, CONFIG A07.  INSTALLED NEW SEAT RAIL LBL9 FROM FS 661+32 TO FS 693 IAW AMM 53-00-49-400-801-A07.  COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343, REV G AS WRITTEN.
